# SDR EE4Y20110080

- Difficulty date: February 3, 2011
- Submitted: February 3, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N573SH
- Make and model: Doug DC-9-82
- Aircraft serial: 40480
- Aircraft time: 40,475 hours, 31,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3920341504
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, OVERWING FRAME WITH ANGLE CRACKED, AT STA 905 +X61 -Z6.  REPLACED ANGLE.
